| Catalog Number |
SSX-445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Patient reported left side capsular contracture baker grade iii/iv.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Additional observations: no other observations observed on the device.
Event or Problem Description
Patient reported capsular contracture baker iii ¿ iv.Healthcare professional later reported encapsulation.Healthcare professional later reported capsular contracture baker grade 4.This record is for the left side.Device has been explanted.
Event or Problem Description
Patient reported, capsular contracture baker iii - iv.Healthcare professional, later reported, encapsulation with capsular contracture, baker grade 4.This record is for the left side.Device has been explanted.